# SDR REXA2016032900503

- Difficulty date: March 29, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 24,350 hours, 21,906 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Latch
- Condition: Not Reported
- Location: E&E Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI DOOR HANDLE HOUSING HAS AN INDICATION NOTED ALL THE WAY AROUND BASE OF SHAFT 100% FSH.  FAILED NDT INSPECTION. MAIN AVIONICS DOOR LATCH WAS REPLACED IAW AMM 52-42-00-400-801, 52-42-03-400-801 & SRM 52-42-00.
